# SDR FDEA202508121410

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 64,578 hours, 25,584 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Shorted
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, PASSING FL190, SPARKS CAME OUT OF OVERHEAD CIRCUIT BREAKER PANEL.  THERE WAS NO SMOKE OR FUMES.  LOST LT PFD & MFD,  LT FMC, LT GPS.  DECLARED AN EMERGENCY & RETURNED TO OUR DEPARTURE.  AFTER CREW DEBRIEF FOUND 4 C/B'S POPPED.  P6-3  CAPT PRIM INSTR BUSS OD 5AMP.   P6-3 115 VAC BUS  L XFR 20AMP.  P5 ALT BUS B 5AMP.  P5 AURAL WARN SPKR RT 2.5 AMP. ALSO RECEIVED EICAS MSG CABIN ALT AUTO 1&2, COMPARATOR BITE, LT ENG PROBE HEAT, & CAPT INST XFR.   FOUND MAIN CARGO SMOKE  DETECTION PANEL D09207 CONNECTOR BACKSHELL SHORTED TO WIRE BUNDLE.    WIRE W2358-0067-22 REPAIRED, WIRE W2066-0315-20 REPAIRED, REPAIRED WIRES W2344-0007-12, W2344-0008-12, W2344-0009-12, W2344-0010-18. SYS TESTED GOOD.
